Alert archive / Florida / Special Weather Statements in 2015
Special Weather Statement, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this special weather statement at Jun 24, 2015, 6:21 PM EDT for DeSoto County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 6:21 PM EDT (22:21 UTC)
- Expired
- Jun 24, 2015, 7:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Tampa Bay, FL
County DeSoto County, FL
The radar
The Tampa radar (KTBW), 99 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
797
WWUS82 KTBW 242221
SPSTBW
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
621 PM EDT WED JUN 24 2015
FLZ056-057-061-262-242300-
HIGHLANDS-INLAND CHARLOTTE-DESOTO-HARDEE-
621 PM EDT WED JUN 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DESOTO...
NORTHEASTERN CHARLOTTE AND SOUTHEASTERN HARDEE COUNTIES...
AT 617 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF ARCADIA TO NEAR BABCOCK
RANCH... AND WAS NEARLY STATIONARY.
WINDS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... ARCADIA...SOUTHEAST ARCADIA...BABCOCK
RANCH...SWEETWATER...GARDNER AND BROWNVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2703 8156 2693 8156 2694 8186 2740 8189
2743 8164 2703 8155
TIME...MOT...LOC 2217Z 162DEG 6KT 2734 8173 2700 8172
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this special weather statement went out at Jun 24, 2:52 PM EDT, 3 hours 29 minutes earlier.
Area forecast discussion, Jun 24, 2:52 PM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 252 PM EDT WED JUN 24 2015 .SHORT TERM (TONIGHT - THURSDAY)... AFTERNOON SHOWERS AND STORMS DEVELOPING ON SCHEDULE WITH COASTAL ACTIVITY WEAKENING AS SEA BREEZES PUSH INLAND. EXPECT HIGHEST COVERAGE OVER THE INTERIOR WITH SOME LOCALLY HEAVY RAINFALL POSSIBLE DUE TO THE SLOW MOVEMENT OF THE STORMS. OUTFLOW BOUNDARIES FROM THE AFTERNOON AND EVENING STORMS WILL EVENTUALLY PUSH BACK WESTWARD WITH THE HELP OF PREVAILING SOUTHEASTERLY FLOW AND THE EAST COAST SEA BREEZE. THIS WILL HAPPEN LATER THAN YESTERDAY DUE TO THE STRONGER GULF COAST SEA BREEZE...AND IT SEEMS UNLIKELY THAT STORMS WILL MAKE IT ALL THE WAY BACK TO I-75 BEFORE DISSIPATING. THE LOW-LEVEL RIDGE AXIS IS FORECAST TO DRIFT SOUTHWARD OVERNIGHT AND BE LOCATED OVER OR JUST SOUTH OF THE TAMPA BAY AREA THURSDAY MORNING. IT LOOKS LIKE WESTERLIES MAY BE DEEP ENOUGH OVER THE NATURE COAST TO PROVIDE SOME SCATTERED LATE NIGHT AND EARLY MORNING SHOWERS AND STORMS THERE. A WEAK SURFACE TROUGH WILL BE IN PLACE OVER THE SOUTHEASTERN STATES BUT WILL HAVE VERY LITTLE SUPPORT ALOFT. ONCE THE MORNING SHOWERS NORTH OF TAMPA MOVE ONSHORE THURSDAY MORNING...WE WILL RETURN TO A MORE TYPICAL PATTERN OF SCATTERED TO NUMEROUS AFTERNOON STORMS OVER THE INTERIOR. SLIGHTLY COOLER MID-LEVEL TEMPERATURES MAY PROVIDE A BIT OF A BOOST TO THE UPDRAFTS...BUT NOTHING OF NOTE TO SUPPORT ANY ORGANIZED SEVERE THREAT. .LONG TERM /THURSDAY NIGHT-WEDNESDAY/... THE LONG TERM PERIOD KICKS OFF WITH SURFACE HIGH PRESSURE STRETCHING FROM THE ATLANTIC...ACROSS THE PENINSULA OF FLORIDA...INTO THE GULF OF MEXICO. ALOFT...A TROUGH BEGINS TO AMPLIFY ON FRIDAY INTO SATURDAY AS IT PROGRESSES EASTWARD ACROSS THE COUNTRY. OVER THE WEEKEND...GUIDANCE IS IN GOOD AGREEMENT THAT A FRONTAL SYSTEM WILL NEAR THE STATE. BOTH HAVE SIMILAR TIMING OF THE FRONT ENTERING THE PENINSULA OF FLORIDA LATE SUNDAY INTO MONDAY. AS THE INITIAL SHORTWAVE ROUNDS THE TROUGH NORTHEASTWARD...THE FRONTAL BOUNDARY WILL STALL OVER CENTRAL FLORIDA EARLY NEXT WEEK. A SECOND SHORTWAVE NEAR THE END OF THE EXTENDED MAY HELP FORCE THE REMNANTS OF THE FRONT TO RETREAT NORTHWARD AHEAD OF THE NEXT FRONTAL BOUNDARY. OVERALL...THE AVAILABLE MOISTURE...ADDITIONAL LIFT PROVIDED BY THE FRONT...AND SEA BREEZES EXPECTED OVER AREAS WHERE THE FRONT IS NOT AS INFLUENTIAL WILL KEEP A WET PATTERN OVER THE AREA THROUGH THE NEXT 7 DAYS. TEMPERATURES SHOULD MODERATE A TAD...STAYING CLOSE TO SUMMER-TIME AVERAGES FOR THE REGION. && .AVIATION... AS WEST COAST SEA BREEZES PUSH INLAND...THREAT FOR TSRA NEAR COASTAL TAF SITES WILL DIMINISH BY 21-22Z AND BECOME MORE OF THREAT INLAND AROUND LAL. SOME TSRA COULD PERSIST/RETURN ON SOUTHEAST FLOW AROUND FMY...RSW...AND PGD THIS EVENING. && .MARINE... SURFACE RIDGE AXIS WILL BEGIN TO SLIP SOUTHWARD TONIGHT... REACHING THE TAMPA BAY AREA ON THURSDAY. THE RIDGE WILL BE PUSHED FARTHER SOUTH OVER THE WEEKEND AS A WEAKENING COLD FRONT SETTLES INTO THE SOUTHEASTERN STATES. THIS WILL SET UP A LONG FETCH OF WEST TO SOUTHWESTERLY FLOW ACROSS THE GULF WHICH COULD PROVIDE SOME ENHANCED WAVE/SWELL ACTION...MAINLY NORTH OF ENGLEWOOD. WINDS AND SEAS SHOULD REMAIN BELOW HAZARDOUS LEVELS THROUGH MONDAY. && .FIRE WEATHER... THE ONLY REAL FIRE WEATHER CONCERNS NEXT COUPLE OF DAYS IS FOR RELATIVELY POOR DISPERSIONS IN WEAK FLOW ALOFT. && .PRELIMINARY POINT TEMPS/POPS... TPA 78 91 79 91 / 10 50 30 40 FMY 76 93 76 93 / 40 30 10 30 GIF 75 94 76 93 / 40 60 30 50 SRQ 76 91 77 90 / 10 40 20 40 BKV 74 92 74 92 / 20 60 30 50 SPG 79 91 80 91 / 20 50 30 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...JILLSON LONG TERM/DECISION SUPPORT...GARCIA
Hazardous weather outlook, Jun 24, 5:45 AM EDT, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 545 AM EDT WED JUN 24 2015 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-242100- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 545 AM EDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... TYPICAL DIURNAL THUNDERSTORM ACTIVITY IS EXPECTED TODAY INTO THE FIRST HALF OF TONIGHT. ALTHOUGH A FEW STRONGER STORM CONTAINING FREQUENT LIGHTNING AND GUSTY WINDS ARE LIKELY...NO SIGNIFICANT SEVERE WEATHER IS ANTICIPATED. THE GREATEST THREAT FOR THUNDERSTORMS WILL BE INLAND FROM THE I-75 CORRIDOR DURING THE LATE AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS WILL BE PART OF THE FORECAST EACH DAY THROUGH THE UPCOMING WEEKEND...INTO EARLY NEXT WEEK. HOWEVER...NO SIGNIFICANT OR WIDESPREAD SEVERE WEATHER IS ANTICIPATED. ...RIP CURRENT IMPACT... PERSISTENT ONSHORE FLOW IS EXPECTED TO RESULT IN AN INCREASED RIP FOR STRONGER RIP CURRENTS BY LATER SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. MROCZKA
In the hours before
Special weather statement, Jun 24, 2:44 PM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
244 PM EDT WED JUN 24 2015
FLZ239-241930-
INLAND LEVY-
244 PM EDT WED JUN 24 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LEVY COUNTY...
AT 243 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR EAST
BRONSON...OR NEAR WILLISTON. THE STORMS WERE NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WILLISTON...BRONSON...EAST BRONSON...WILLISTON HIGHLANDS AND
WILLISTON MUNICIPAL AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2954 8265 2954 8256 2948 8255 2948 8241
2922 8240 2921 8253 2905 8253 2904 8257
2954 8269 2956 8266
TIME...MOT...LOC 1843Z 220DEG 3KT 2945 8251
RAGSpecial weather statement, Jun 24, 3:20 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 320 PM EDT WED JUN 24 2015 FLZ251-255-242000- INLAND HILLSBOROUGH-INLAND MANATEE- 320 PM EDT WED JUN 24 2015 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HILLSBOROUGH AND NORTH CENTRAL MANATEE COUNTIES... AT 317 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM NEAR FISH HAWK TO 4 MILES NORTH OF LAKE MANATEE STATE PARK. THE STORMS WERE NEARLY STATIONARY. WINDS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... FISH HAWK...PARRISH...GREATER SUN CENTER...LITTLE MANATEE RIVER STATE PARK...LITHIA SPRINGS STATE PARK...SUN CITY CENTER...BOYETTE...ALAFIA RIVER STATE PARK...WIMAUMA AND BLOOMINGDALE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2748 8230 2759 8245 2790 8222 2781 8207 TIME...MOT...LOC 1917Z 031DEG 4KT 2778 8222
Special weather statement, Jun 24, 3:42 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
342 PM EDT WED JUN 24 2015
FLZ239-242015-
INLAND LEVY-
342 PM EDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LEVY COUNTY...
AT 341 PM EDT...A STRONG THUNDERSTORM WAS NEAR EAST BRONSON...OR NEAR
BRONSON...MOVING NORTHWEST AT 10 MPH.
WINDS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRONSON AND EAST BRONSON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2956 8275 2957 8266 2954 8265 2954 8256
2948 8255 2948 8254 2940 8263 2958 8277
TIME...MOT...LOC 1941Z 137DEG 7KT 2952 8262Special weather statement, Jun 24, 4:11 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
411 PM EDT WED JUN 24 2015
FLZ242-248-242045-
INLAND HERNANDO FL-INLAND CITRUS FL-
411 PM EDT WED JUN 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HERNANDO COUNTY UNTIL 445
PM EDT...
AT 410 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SOUTH BROOKSVILLE...OR NEAR BROOKSVILLE...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SPRING HILL...BROOKSVILLE...HERNANDO COUNTY AIRPORT...HILL 'N DALE...
SOUTH BROOKSVILLE...NORTH BROOKSVILLE...RIDGE MANOR...GARDEN GROVE...
ISTACHATTA...CROOM...NOBLETON...MASARYKTOWN...BROOKRIDGE AND FLORAL
CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2853 8250 2868 8227 2867 8226 2865 8227
2863 8224 2859 8222 2858 8222 2856 8216
2852 8213 2843 8245
TIME...MOT...LOC 2010Z 242DEG 12KT 2849 8238Special weather statement, Jun 24, 4:39 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 439 PM EDT WED JUN 24 2015 FLZ052-249-251-242115- INLAND HILLSBOROUGH-POLK-INLAND PASCO- 439 PM EDT WED JUN 24 2015 ...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN POLK COUNTY... AT 438 PM EDT...STRONG THUNDERSTORMS WERE NEAR COMBEE SETTLEMENT...OR 7 MILES NORTH OF LAKELAND...MOVING NORTH AT 10 MPH. WINDS OF 40 TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LAKELAND...COMBEE SETTLEMENT...FUSSELS CORNER...POLK CITY... KATHLEEN...GIBSONIA AND WINSTON. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2807 8183 2805 8203 2828 8210 2830 8180 TIME...MOT...LOC 2038Z 174DEG 7KT 2814 8194
Special weather statement, Jun 24, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
621 PM EDT WED JUN 24 2015
FLZ056-057-061-262-242300-
HIGHLANDS-INLAND CHARLOTTE-DESOTO-HARDEE-
621 PM EDT WED JUN 24 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN DESOTO...
NORTHEASTERN CHARLOTTE AND SOUTHEASTERN HARDEE COUNTIES...
AT 617 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF ARCADIA TO NEAR BABCOCK
RANCH... AND WAS NEARLY STATIONARY.
WINDS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... ARCADIA...SOUTHEAST ARCADIA...BABCOCK
RANCH...SWEETWATER...GARDNER AND BROWNVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2703 8156 2693 8156 2694 8186 2740 8189
2743 8164 2703 8155
TIME...MOT...LOC 2217Z 162DEG 6KT 2734 8173 2700 8172The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:34 PM EDT | Areal Flood Advisory | TBW | Polk | 116 min |
| Jun 24, 1:43 PM EDT | Special Weather Statement | TBW | Citrus | 32 min |
| Jun 24, 2:44 PM EDT | Special Weather Statement | TBW | Levy | 46 min |
| Jun 24, 3:20 PM EDT | Special Weather Statement | TBW | Hillsborough | 40 min |
| Jun 24, 3:42 PM EDT | Special Weather Statement | TBW | Gilchrist | 33 min |
| Jun 24, 4:11 PM EDT | Special Weather Statement | TBW | Hernando | 34 min |
| Jun 24, 4:39 PM EDT | Special Weather Statement | TBW | Polk | 36 min |
| Jun 24, 4:58 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 33 min |
| Jun 24, 5:42 PM EDT | Areal Flood Advisory | TBW | Pasco | 63 min |
| Jun 24, 6:59 PM EDT | Areal Flood Advisory | TBW | Charlotte, DeSoto | 2 hr |
| Jun 24, 7:07 PM EDT | Special Weather Statement | TBW | Lee | 38 min |
Nearby
Special Weather Statements in Florida, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.